# SDR 01FDEA01034

- Difficulty date: December 5, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN UPPER FLANGE OF FRAME BS 970 AT STR 26L.  REMOVED AND REPLACED FRAME PER SRM 51-40-3 & EA 7-5310-62617.
